# SDR DLM88951763

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR PAN AND UNDERLYING INTERCOSTAL WORN FWD SIDE.  FOUND DURING A-1 LTR CK TPAMM.  REPAIRED PER MM 52-05 FIG 27.
